# SDR UIEA2020122502615

- Difficulty date: December 24, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 104,149 hours, 20,237 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Control Valve
- Part number: 97980612
- Part serial: 991C
- Condition: Malfunctioned
- Location: Apu Bleed Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU DUCT PRESSURE SURGING 5 -15 PSI WITH PACKS RUNNING.  AFTER TROUBLESHOOT AND RESET APU BLEED AIR AND CONTROL CB.  DUCT PRESSURE NORMAL, PER MCC REQUEST APU PNEUMATICS DEFERRED TO MDDR 139986, CAT C, MCC TODD C LC 12:12Z, DDG 49-11-01-01.  REPLACED APU SURGE CONTROL VALVE AND RUBBER DUCT, IAW AMM 49-53-01.  OPERATIONS CHECK AND LEAK CHECK GOOD.
